Homology, Homotopy and Applications

Newest issue

Volume 21 (2019)

Number 1

Contents

Coalgebras in symmetric monoidal categories of spectra

Maximilien Péroux and Brooke Shipley

pp. 1-18

The categorical sequence of a rational space

Julienne Dare Houck and Jeffrey Strom

pp. 49-71

Higher homotopy commutativity in localized Lie groups and gauge groups

Sho Hasui, Daisuke Kishimoto, and Mitsunobu Tsutaya

pp. 107-128

Higher-twisted periodic smooth Deligne cohomology

Daniel Grady and Hisham Sati

pp. 129-159

Enriched model categories in equivariant contexts

Bertrand Guillou, J.P. May, and Jonathan Rubin

pp. 213-246

The homotopy theory of coalgebras over simplicial comonads

Kathryn Hess and Magdalena Kędziorek

pp. 247-268

Linearity problem for non-abelian tensor products

Valeriy G. Bardakov, Andrei V. Lavrenov, and Mikhail V. Neshchadim

pp. 269-281

Generalized Gottlieb and Whitehead center groups of space forms

Marek Golasiński and Thiago de Melo

pp. 323-340

Convolution algebras and the deformation theory of infinity-morphisms

Daniel Robert-Nicoud and Felix Wierstra

pp. 351-373